AMS eContent Search Results
Matches for: msc=(03G10) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 11 of 11 found      Go to page: 1

[1] Aram Dermenjian, Christophe Hohlweg and Vincent Pilaud. The facial weak order and its lattice quotients. Trans. Amer. Math. Soc. 370 (2018) 1469-1507.
Abstract, references, and article information   
View Article: PDF

[2] Rob Egrot. Non-elementary classes of representable posets. Proc. Amer. Math. Soc. 145 (2017) 4675-4685.
Abstract, references, and article information   
View Article: PDF

[3] Marcus Tressl. On the strength of some topological lattices. Contemporary Mathematics 697 (2017) 325-347.
Book volume table of contents   
View Article: PDF

[4] Giovanni Curi. On Tarski's fixed point theorem. Proc. Amer. Math. Soc. 143 (2015) 4439-4455.
Abstract, references, and article information   
View Article: PDF

[5] Dmitry Nikolayev. Idempotent algebra models of single-agent and multi-agent dynamics. Contemporary Mathematics 616 (2014) 221-240.
Book volume table of contents   
View Article: PDF

[6] Chengliang Tian, Mingjie Liu and Guangwu Xu. Measure inequalities and the transference theorem in the geometry of numbers. Proc. Amer. Math. Soc. 142 (2014) 47-57.
Abstract, references, and article information   
View Article: PDF

[7] Nikolaos Galatos and Peter Jipsen. Residuated frames with applications to decidability. Trans. Amer. Math. Soc. 365 (2013) 1219-1249.
Abstract, references, and article information   
View Article: PDF

[8] Sebastiaan A. Terwijn. The finite intervals of the Muchnik lattice. Trans. Amer. Math. Soc. 364 (2012) 2521-2538.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Mai Gehrke, John Harding and Yde Venema. MacNeille completions and canonical extensions. Trans. Amer. Math. Soc. 358 (2006) 573-590. MR 2177031.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Peter Köhler. Brouwerian semilattices . Trans. Amer. Math. Soc. 268 (1981) 103-126. MR 628448.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] M. S. Lambrou. Nontrivially pseudocomplemented lattices are complemented . Proc. Amer. Math. Soc. 77 (1979) 155-156. MR 539650.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 11 of 11 found      Go to page: 1

American Mathematical Society